# SDR HALA20240624167

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 47,879 hours, 7,523 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,571 hours, 8,354 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1 Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG. T/S PER A330 TSM 73-21-79-810-803-A. GND SC AN C/O NO MSGS.   REPLACED FUEL FILTR. INSP C/O OF REMOVED FILTR NO SIGNS OF BLOCKAGE IAW AMM 73-11-41. WIRIING INSPECTED, CONTINUITY CHKD FROM E1-4034-4000KS ALL CHKS GOOD IAW TSM 73-21-79-810-803-A ENG RUN C/O NO FAULTS OR MSGS NO LEAKS .
